# SDR IXKA960027

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 7931 · Engine Oil Pressure
- Part: Union Orifice
- Part number: D9798
- Condition: Clogged
- Location: Nr3 Eng Press Sw
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 72 - TPA-ATL - IN FLIGHT SHUTDOWN, NR 3 ENGINE LOW OIL PRESS OIL FILTER BYPASS LIGHT ILLUMINATED DURING FLIGHT. NR 3 OIL TEMP ROSE FROM 81 TO 110 DEGREES.  SHUT DOWN AS PER EMERGENCY CHECK LIST.  REMOVED AND REPLACED NR 3 ENGINE OIL PRESSURE UNION ORIFICE AT OIL PRESS MANIFOLD RUNUP AND LEAK CHECK NORMAL PER MM 79-32-00.  (M)
